Exponential B-splines and the partition of unity property

Ole Christensen, Peter Massopust

    Research output: Contribution to journalJournal articleResearchpeer-review


    We provide an explicit formula for a large class of exponential B-splines. Also, we characterize the cases where the integer-translates of an exponential B-spline form a partition of unity up to a multiplicative constant. As an application of this result we construct explicitly given pairs of dual Gabor frames.
    Original languageEnglish
    JournalAdvances in Computational Mathematics
    Issue number3
    Pages (from-to)301-318
    Publication statusPublished - 2012


    • Frames
    • Dual frames
    • Exponential B-splines

    Fingerprint Dive into the research topics of 'Exponential B-splines and the partition of unity property'. Together they form a unique fingerprint.

    Cite this